Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Feeling nauseous after having juice. Suggest medication? - Online Doctor Chats

Date : 04-Jun-2013
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
User:I am writing from XXXXXXX Software India Pvt Ltd , who is registered for your services
i had a lime juice a short while ago and am feeling nausea . Can you pls suggest a tablet to get rid of this feeling ?
User:Good morning doctor
User:Good morning
Doctor:Good morning
Doctor:For the nausea, XXXXXX
Doctor:Just allow it to settle down
User:no , that was the previous question and i got an answer
Doctor:Are you at work right now?
Doctor:tell me how can I help
User:for the last 2 days , i had pain in my ribs
Doctor:does it increase on breathing
User:this is the first time it is happening and i took a pain killer
User:yes' day , after i walked on the threadmill for 1 hour , it got worse
User:i took another painkiller last nt
User:today , i am ok
Doctor:is there any fever, cough
User:no ., no fever
User:nor any cough
User:the pain spreads to the back
User:ii went for a short walk and i am fine
Doctor:does it hurt more on touching
User:but i am worried if the pain will again come back
Doctor:Sometimes what happens is that the muscles between the ribs
Doctor:they go into spasm
Doctor:Just keep yourself warm
Doctor:and take plenty of warm fluids
Doctor:Instead of taking a pain killer
Doctor:apply volini gel locally
Doctor:It will help more
User:i also tie a vibrating belt for 20 min around my waist everday
Doctor:That should not be done
Doctor:It can cause severe damage to the back
User:oh ..
Doctor:I think you'll be fine
Doctor:Just keep yourself warm and just relax
Doctor:anxiety only makes it worse
User:ok , thanks
User:yes, i have been worried as it is the first time i am experiencing such a pain
Doctor:Dont worry
User:thanks v. much
User:i will go and get a volini now
Doctor:is there anything else I can help with
User:have agood day
Doctor:You too
User:no , rest all is fine
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor